Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Iv got GD and my blood sugar has gone down to 67 from the meds they gave me...

I got put on those pills to take twice a day. I took one at 9pm. My sugar was 141 then and now its down to 67... Im shaky and feel like crap. Im going to eat a a donut to try and get it back to normal.

But is this normal for these? I cant remember what they are called... Glyburin?

Answer Question
 
Keaton_Hazel

Asked by Keaton_Hazel at 12:01 AM on May. 6, 2010 in Pregnancy

Level 11 (597 Credits)
Answers (1)
  • It's glyburide - yes it's normal and can happen. Your dr/nutritionist should have given you some information on hypoglycemia - you need to look up some info on it if you don't have any. Since you are on meds, you will need to keep something with you at all times to treat hypoglycemia. The list of foods my dr gave me as having the right amount of carbs (10-15 grams) to treat hypoglyemia are : 1/2-3/4 cup orange juice (juice box is good when you are away from home), 2-4 pieces hard candy, 5 gumdrops, 1-2 tablespoons honey, 6 oz regular (not diet) soda (about 1/2 can), or 2 tablespoons of cake icing. It is very important to NOT keep eating sugary foods, even though you may continue to feel hungry for up to 20 minutes. You can sip milk or eat a protein snack such as nuts or cheese while you wait to feel better.
    missanc

    Answer by missanc at 5:08 AM on May. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.